Osaka Journal of Mathematics

Remarks on linear Volterra integral equations of parabolic type

Hiroki Tanabe

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 22, Number 3 (1985), 519-531.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200778533

Mathematical Reviews number (MathSciNet)
MR807106

Zentralblatt MATH identifier
0584.45011

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12]

Citation

Tanabe, Hiroki. Remarks on linear Volterra integral equations of parabolic type. Osaka J. Math. 22 (1985), no. 3, 519--531. https://projecteuclid.org/euclid.ojm/1200778533


Export citation